# SDR DHL2000804105

- Difficulty date: March 1, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT RT TRACK SHOWS CORROSION BETWEEN STA 160.00 AND STA 220.00.  REMOVED DAMAGED TRACK PER SRM 51-3-0.  CLEANED TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW TRACK PER SRM 53-2-3.
